Donate Now
We've Moved! Check out our new boards.
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » please help

 - UBBFriend: Email this page to someone!    
Author Topic: please help
jennspinkstar
Neophyte
Member # 34622

Icon 1 posted      Profile for jennspinkstar     Send New Private Message       Edit/Delete Post 
im on the pill, i forgot two pills this past weekend in a row and more a few days before (missed two but not in a row) and had unprotected sex. yes im an idiot i know, so dont mention it. the problem is, i think i had withdrawl bleeding but im not sure: it was quite bleeding, it was very light brown mucous and it lasted maybe 4-5 hrs. ????
but now i have quite heavy discharge today (5 days later after unprotected sex). is this normal for missing the pill or could i have ovulated and be pregnant? i have read that increased vaginal discharge is a sign of pregnancy but i also have not be noticing my normal vaginal fluid when i was taking my pill correctly. so if you are on the pill and have a stage of heavy clear, watery fluid is this normal (around day 19/20 of your pack) im on the pill to regulate my period and in a stable relationship so me being pregnant would not be a train smash, i just dont want to stop the pill if im not preg.

any insight?

Posts: 3 | From: South Africa | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
-Lauren-
Activist
Member # 25983

Icon 1 posted      Profile for -Lauren-     Send New Private Message       Edit/Delete Post 
Sarah answered you well in your previous post:

http://www.scarleteen.com/forum/ultimatebb.php?ubb=get_topic;f=28;t=003532;p=1#000000

We can't really tell you if you ovulated or not, or what the increased discharge could be. I agree with Sarah to take a pregnancy test around 2 weeks after the time you had intercourse. There are no symptoms of pregnancy this early except for a positive test result.

You likely experienced a bit of withdrawal bleeding due missing so many pills. Continue to take them as normally as possible until you can call your doctor or clinic for instructions as to what to do next. Unknowingly taking birth control pills during early pregnancy has not been shown to cause any birth defects, and a pregnancy test will not be affected.

Posts: 4636 | From: USA/Northern Europe | Registered: Oct 2005  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3